Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: Artificial compressibility method revisited: Asymptotic numerical method for incompressible Navier-Stokes equations
Authors: Ohwada, Taku  kyouindb  KAKEN_id
Asinari, Pietro
Keywords: Incompressible Navier-Stokes equations
Artificial compressibility method
Asymptotic analysis
Acoustic wave
Lattice Boltzmann
Issue Date: 2010
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal title: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 229
Issue: 5
Start page: 1698
End page: 1723
URI: http://hdl.handle.net/2433/146587
DOI(Published Version): 10.1016/j.jcp.2009.11.003
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.